Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 99, NWS Little Rock, AR

April 25, 20114 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 25, 2011, 6:54 PM CDT for 4 counties in Arkansas. It was in force for 51 min. 23 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 6:54 PM CDT (23:54 UTC)
Expired
Apr 25, 2011, 7:45 PM CDT
In force
51 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Faulkner County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 9 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:00 PM CDTFUNNEL CLOUDBenton, ARFUNNEL CLOUD REPORTED NEAR MILE MARKER 118 ON INTERSTATE 30.
Apr 25, 7:01 PM CDTTSTM WND DMGBenton, ARA TREE WAS BLOWN DOWN ON A MOBILE HOME.
Apr 25, 7:03 PM CDTFUNNEL CLOUDBryant, ARA FUNNEL CLOUD WAS SPOTTED NORTHEAST OF BRYANT.
Apr 25, 7:05 PM CDTHAIL 0.75Maumelle, AR
Apr 25, 7:06 PM CDTTSTM WND DMGMorgan, ARA CHURCH WAS DESTROYED...WITH PEOPLE INJURED.
Apr 25, 7:15 PM CDTTSTM WND DMGAlexander, ARTREES WERE BLOWN DOWN ON HOUSES IN ALEXANDER.
Apr 25, 7:16 PM CDTTSTM WND DMGMorgan, AR*** 1 INJ *** WINDOWS BLOWN OUT OF A CAR ON INTERSTATE 40.
Apr 25, 7:18 PM CDTTSTM WND DMGNatural Steps, ARA LARGE TREE FELL ONTO HIGHWAY 300.
Apr 25, 7:19 PM CDTHAIL 1.753 Se Pinnacle Mountain, AR
Apr 25, 7:20 PM CDTFUNNEL CLOUD10 W Downtown Little Ro, ARA FUNNEL CLOUD WAS SEEN NEAR CHENAL PARKWAY AND BOWMAN ROAD.
Apr 25, 7:20 PM CDTFUNNEL CLOUD10 W Little Rock Air Fo, ARA FUNNEL CLOUD WAS SEEN NEAR CHENAL PARKWAY AND BOWMAN ROAD.
Apr 25, 7:20 PM CDTFUNNEL CLOUD5 Se Pinnacle Mountain, AR
Apr 25, 7:20 PM CDTHAIL 19 W Downtown Little Roc, AR
Apr 25, 7:25 PM CDTHAIL 1.757 W Downtown Little Roc, AR
Apr 25, 7:29 PM CDTTSTM WND DMGCammack Village, ARTREES AND POWER LINES WERE BLOWN DOWN.
Apr 25, 7:38 PM CDTFUNNEL CLOUD4 W Little Rock Air For, ARTHE WEATHER OBSERVER AT LITTLE ROCK AIR FORCE BASE REPORTED A FUNNEL CLOUD.
Apr 25, 7:45 PM CDTTSTM WND DMG3 Nw Prothro Junction, ARTREES WERE BLOWN DOWN IN THE LAKEWOOD AREA OF NORTH LITTLE ROCK.
Apr 25, 7:46 PM CDTTSTM WND GST 66Little Rock National Ai, AR
Apr 25, 7:50 PM CDTTSTM WND DMGMcalmont, ARTREES WERE BLOWN DOWN ON HOUSES.
Apr 25, 7:52 PM CDTTSTM WND DMG2 Nw Little Rock Air Fo, ARTREES AND POWER LINES WERE BLOWN DOWN...AND STRUCTURAL DAMAGE OCCURRED.
Apr 25, 7:52 PM CDTTORNADOJacksonville, ARNORTH PULASKI HIGH SCHOOL SUFFERED MAJOR STRUCTURAL DAMAGE. THERE WERE ROOF COLLAPSES...AND SEVERAL WALLS CAVED IN.
Apr 25, 7:52 PM CDTTORNADOLittle Rock Air Force B, ARSEVERAL HOUSES ON THE AIR BASE HAD ROOF DAMAGE...AND CARS WERE THROWN AT THE BX NEXT TO THE COMMISARY.
Apr 25, 7:55 PM CDTFUNNEL CLOUDJacksonville, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:22 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WFUS54 KLZK 252354
TORLZK
ARC045-085-119-125-260045-
/O.NEW.KLZK.TO.W.0099.110425T2354Z-110426T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL FAULKNER COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS...
  PULASKI COUNTY IN CENTRAL ARKANSAS...
  CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 745 PM CDT

* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 7 MILES SOUTH OF LAKE NORRELL...OR 7 MILES
  NORTHWEST OF BENTON. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LITTLE ROCK AFB...
  JACKSONVILLE...       DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
  BRYANT...             BENTON...             SYLVAN HILLS...
  SWEET HOME...         SOUTH BEND...         SHANNON HILLS...
  SCOTT...              PROTHRO JUNCTION...   PINNACLE MTN...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 110 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 167.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3507 9216 3473 9197 3452 9269 3467 9280
TIME...MOT...LOC 2355Z 239DEG 38KT 3465 9264

$$

44
4 follow-up statements
690 
WWUS54 KLZK 260003
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT MON APR 25 2011

ARC045-085-119-125-260045-
/O.CON.KLZK.TO.W.0099.000000T0000Z-110426T0045Z/
SALINE AR-PULASKI AR-LONOKE AR-FAULKNER AR-
703 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN FAULKNER...
WEST CENTRAL LONOKE...PULASKI AND CENTRAL SALINE COUNTIES UNTIL 745
PM CDT...

AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 4 MILES SOUTHEAST OF LAKE NORRELL...OR 8
MILES NORTHWEST OF BRYANT...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LITTLE ROCK AFB...
  JACKSONVILLE...       DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
  BRYANT...             SYLVAN HILLS...       SWEET HOME...
  SOUTH BEND...         SHANNON HILLS...      SCOTT...
  PROTHRO JUNCTION...   PINNACLE MTN...       PARK HILL...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 117 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 167.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3473 9197 3457 9262 3473 9271 3507 9216
TIME...MOT...LOC 0004Z 243DEG 30KT 3469 9257

$$

44
967 
WWUS54 KLZK 260010
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
710 PM CDT MON APR 25 2011

ARC045-085-119-125-260045-
/O.CON.KLZK.TO.W.0099.000000T0000Z-110426T0045Z/
SALINE AR-PULASKI AR-LONOKE AR-FAULKNER AR-
710 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN FAULKNER...
WEST CENTRAL LONOKE...PULASKI AND CENTRAL SALINE COUNTIES UNTIL 745
PM CDT...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES NORTH OF HURRICANE LAKE...OR 7
MILES NORTHWEST OF BRYANT...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LITTLE ROCK AFB...
  JACKSONVILLE...       DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
  BRYANT...             SYLVAN HILLS...       SWEET HOME...
  SOUTH BEND...         SCOTT...              PROTHRO JUNCTION...
  PINNACLE MTN...       PARK HILL...          OTTER CREEK...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 120 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 167.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3459 9259 3474 9268 3507 9216 3473 9197
TIME...MOT...LOC 0010Z 243DEG 30KT 3471 9251

$$

44
470 
WWUS54 KLZK 260016 RRA
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
716 PM CDT MON APR 25 2011

ARC045-085-119-125-260045-
/O.CON.KLZK.TO.W.0099.000000T0000Z-110426T0045Z/
SALINE AR-PULASKI AR-LONOKE AR-FAULKNER AR-
716 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN FAULKNER...
WEST CENTRAL LONOKE...PULASKI AND CENTRAL SALINE COUNTIES UNTIL 745
PM CDT...

AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES SOUTHWEST OF CHENAL VALLEY...OR 6
MILES SOUTHWEST OF WEST LITTLE ROCK...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LITTLE ROCK AFB...
  JACKSONVILLE...       DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
  BRYANT...             SYLVAN HILLS...       SWEET HOME...
  SOUTH BEND...         SCOTT...              PROTHRO JUNCTION...
  PINNACLE MTN...       PARK HILL...          OTTER CREEK...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 120 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 167.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 3.

HAIL UP TO BASEBALL SIZE IS ALSO LIKELY WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3460 9255 3477 9264 3507 9216 3473 9197
TIME...MOT...LOC 0016Z 243DEG 29KT 3473 9247

$$

44
000 
WWUS54 KLZK 260024 RRA
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
724 PM CDT MON APR 25 2011

ARC045-085-119-125-260045-
/O.CON.KLZK.TO.W.0099.000000T0000Z-110426T0045Z/
SALINE AR-PULASKI AR-LONOKE AR-FAULKNER AR-
724 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN FAULKNER...
WEST CENTRAL LONOKE...PULASKI AND CENTRAL SALINE COUNTIES UNTIL 745
PM CDT...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR WEST LITTLE ROCK...MOVING NORTHEAST
AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LITTLE ROCK AFB...
  JACKSONVILLE...       DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
  BRYANT...             SYLVAN HILLS...       SWEET HOME...
  SOUTH BEND...         SCOTT...              PROTHRO JUNCTION...
  PINNACLE MTN...       PARK HILL...          OTTER CREEK...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 120 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 167.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 3.

HAIL UP TO GOLFBALL SIZE HAS BEEN REPORTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3460 9255 3477 9264 3507 9216 3473 9197
TIME...MOT...LOC 0024Z 234DEG 30KT 3479 9240

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 25, 6:51 PM CDT, 3 minutes earlier.

Area forecast discussion, Apr 25, 6:51 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CDT MON APR 25 2011

.AVIATION...DISCUSSION FOR 00Z TAFS

SHOWERS AND SEVERE THUNDERSTORMS WILL AFFECT THE SRN 4 TAF SITES
IN THE NEAR FUTURE AND CONFIDENCE HIGH ENOUGH TO INCLUDE IN
PREVAILING GPS AT THESE SITES. BY 06Z...ALL SITES SHOULD BE CLEAR
OF TSTORMS BUT LOW CLOUDS/BR SHOULD HANG THROUGH LATE MORNING. THE
NEXT ROUND OF STORMS WILL HOLD OFF UNTIL VERY NEAR THE END OF THE
TAF PD.

&&

.PREV DISCUSSION... /ISSUED 329 PM CDT MON APR 25 2011/

DISCUSSION...
MAIN CONCERN IS FORECAST EVENTS DURING THE FIRST 48 HOURS OF THE
VALID FORECAST PERIOD.

CONTINUING TO MONITOR SEVERE CONVECTION ACROSS WESTERN PORTIONS OF
THE FORECAST AREA...AS WELL AS FLASH FLOODING POTENTIAL ACROSS
THE NORTH. STRONGEST CONVECTION CONTINUES TO TRAIN ACROSS AN INSTABILITY
GRADIENT...AND THROUGH AN AXIS OF HIGHEST 0-3KM SHEAR. EXPECT
THIS ACTIVITY TO SPREAD EASTWARD OVERNIGHT...WITH THE OVERALL
INTENSITY SLOWLY WEAKENING.

NEXT ROUND OF SEVERE CONVECTION APPEARS FOR TUESDAY
AFTERNOON....ESPECIALLY ACROSS CENTRAL AND EASTERN SECTIONS.
EXPECT SUFFICIENT RECOVERY FROM OVERNIGHT CONVECTIVE OVERTURNING
TO SUPPORT SEVERE CONVECTION.

55

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     59  76  54  66 /  70  40  60  60
CAMDEN AR         63  81  63  75 /  60  40  70  50
HARRISON AR       53  73  49  59 /  70  30  50  60
HOT SPRINGS AR    61  78  59  69 /  70  40  70  60
LITTLE ROCK   AR  62  79  60  71 /  70  40  70  60
MONTICELLO AR     65  83  64  78 /  60  50  70  50
MOUNT IDA AR      59  76  56  66 /  70  30  70  60
MOUNTAIN HOME AR  55  74  50  61 /  70  30  50  60
NEWPORT AR        61  77  57  69 /  70  50  70  60
PINE BLUFF AR     64  81  63  75 /  70  50  70  60
RUSSELLVILLE AR   58  76  55  65 /  70  30  60  60
SEARCY AR         61  77  58  69 /  70  50  70  60
STUTTGART AR      64  80  62  74 /  70  50  70  60
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-
LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE-
FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&

AVIATION...63
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT MON APR 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
212 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE
STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS
ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE
INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER
SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH
IS IN EFFECT FOR ENTIRE AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A
BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN
SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO
THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING
THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE
THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY
VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE
MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE
BOUNDARY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS
SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY
RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK
MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH
TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A
CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE
DOWNSTREAM.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A
COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS
MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN
EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN
BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR
SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF.

HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY
NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE
RAINFALL ENDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR
SEVERE WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/63

In the hours before

Local storm report, Apr 25, 6:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
630 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TORNADO          HOT SPRINGS VILLAGE     34.67N 92.93W
04/25/2011                   SALINE             AR   TRAINED SPOTTER

            NUMEROUS TREES WERE BLOWN DOWN.

&&

57
Local storm report, Apr 25, 6:36 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
636 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     PERRYVILLE              35.01N 92.80W
04/25/2011                   PERRY              AR   LAW ENFORCEMENT

            TREES WERE REPORTED DOWN IN PERRYVILLE.

&&

55
Local storm report, Apr 25, 6:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
637 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     2 NW SUNSHINE           34.49N 93.26W
04/25/2011                   GARLAND            AR   LAW ENFORCEMENT

            *** 2 INJ *** HOUSES WERE DAMAGED...WITH PEOPLE TRAPPED
            INSIDE.

&&

57
Local storm report, Apr 25, 6:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
643 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     BRADY MOUNTAIN RECREATI 34.58N 93.27W
04/25/2011                   GARLAND            AR   TRAINED SPOTTER

            LARGE TREES WERE BLOWN DOWN ON HOUSES AND POWER LINES
            NEAR BRADY MOUNTAIN.

&&

57
Local storm report, Apr 25, 6:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      CHARLTON RECREATION ARE 34.52N 93.38W
04/25/2011                   GARLAND            AR   LAW ENFORCEMENT

            CAMPERS NEEDED TO BE RESCUED. SOME TRAILERS FLOATED AWAY.
            FIRE DEPARTMENT RESCUERS ARE NOW SURROUNDED BY HIGH
            WATER.

&&

57
Local storm report, Apr 25, 6:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TORNADO          PINE RIDGE              34.58N 93.88W
04/25/2011                   MONTGOMERY         AR   CO-OP OBSERVER

            A DOZEN...POSSIBLY MORE...LARGE TREES DOWN.

&&

BJS

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell59 min
Apr 24, 7:18 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Izard, Johnson, Marion and 5 more6 hr
Apr 24, 7:18 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy42 min
Apr 24, 7:36 PM CDTTornado WarningLZKLogan, Scott39 min
Apr 24, 7:48 PM CDTSpecial Weather StatementLZKBaxter47 min
Apr 24, 7:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell49 min
Apr 24, 8:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy40 min
Apr 24, 8:14 PM CDTTornado WarningLZKLogan, Scott, Yell46 min
Apr 24, 8:26 PM CDTSpecial Weather StatementLZKStone44 min
Apr 24, 8:32 PM CDTSpecial Weather StatementLZKSharp33 min
Apr 24, 8:42 PM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more3 hr
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell61 min
Apr 24, 8:55 PM CDTTornado WarningLZKLogan, Pope, Yell35 min
Apr 24, 9:09 PM CDTSpecial Weather StatementLZKSebastian46 min
Apr 24, 9:25 PM CDTRiver Flood WarningLZKFranklin, Johnson, Logan4 days
Apr 24, 9:28 PM CDTTornado WarningLZKConway, Pope, Yell20 min
Apr 24, 9:47 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren43 min
Apr 24, 9:55 PM CDTFlash Flood WarningLZKConway, Johnson, Logan, Pope, Scott, Van Buren and 1 more3 hr
Apr 24, 9:59 PM CDTSpecial Weather StatementLZKMontgomery, Yell46 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
Apr 24, 10:18 PM CDTTornado WarningLZKYell34 min
Apr 24, 10:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk51 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
Apr 24, 10:42 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Perry, Pope, Yell48 min
Apr 24, 10:46 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell39 min
Apr 24, 11:03 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more42 min
Apr 24, 11:06 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell39 min
Apr 24, 11:36 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline39 min
Apr 24, 11:39 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementLZKPulaski, Saline47 min
Apr 25, 12:35 AM CDTSpecial Weather StatementLZKWhite45 min
Apr 25, 1:05 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski45 min
Apr 25, 1:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski51 min
Apr 25, 1:21 AM CDTFlash Flood WarningLZKLogan, Scott, Yell3 hr
Apr 25, 1:36 AM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Marion, Newton and 1 more3 hr
Apr 25, 1:39 AM CDTSpecial Weather StatementLZKWoodruff46 min
Apr 25, 1:42 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike48 min
Apr 25, 2:03 AM CDTSpecial Weather StatementLZKPrairie47 min
Apr 25, 2:31 AM CDTSpecial Weather StatementLZKClark, Grant, Hot Spring44 min
Apr 25, 5:03 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more17 hr
Apr 25, 6:01 AM CDTSevere Thunderstorm WarningLZKPolk44 min
Apr 25, 6:48 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk57 min
Apr 25, 7:00 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion3 hr
Apr 25, 7:41 AM CDTSpecial Weather StatementLZKClark, Garland, Hot Spring, Montgomery44 min
Apr 25, 8:01 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring44 min
Apr 25, 8:10 AM CDTFlash Flood WarningLZKBaxter, Johnson, Logan, Marion, Newton, Pope and 4 more3 hr
Apr 25, 8:22 AM CDTRiver Flood WarningLZKSaline43 hr
Apr 25, 8:25 AM CDTSpecial Weather StatementLZKPulaski, Saline45 min
Apr 25, 8:39 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline51 min
Apr 25, 9:16 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski44 min
Apr 25, 9:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more41 min
Apr 25, 9:35 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita, Pike40 min
Apr 25, 9:45 AM CDTRiver Flood WarningLZKConway, Perry5 days
Apr 25, 9:45 AM CDTRiver Flood WarningLZKPerry13 days
Apr 25, 9:54 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie51 min
Apr 25, 9:59 AM CDTSpecial Weather StatementLZKPrairie, Woodruff46 min
Apr 25, 10:11 AM CDTFlash Flood WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more3 hr
Apr 25, 10:21 AM CDTSpecial Weather StatementLZKDallas29 min
Apr 25, 10:39 AM CDTFlash Flood WarningLZKFulton, Independence, Izard, Jackson, Sharp, Stone3 hr
Apr 25, 10:45 AM CDTSpecial Weather StatementLZKArkansas, Monroe30 min
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie, White, Woodruff50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKArkansas, Monroe58 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKWhite19 days
Apr 25, 12:16 PM CDTSevere Thunderstorm WarningLZKPolk, Scott44 min
Apr 25, 12:48 PM CDTRiver Flood WarningLZKYell3 days
Apr 25, 12:58 PM CDTSpecial Weather StatementLZKScott32 min
Apr 25, 1:43 PM CDTSevere Thunderstorm WarningLZKPolk47 min
Apr 25, 2:06 PM CDTTornado WarningLZKJohnson, Logan, Scott39 min
Apr 25, 2:32 PM CDTSpecial Weather StatementLZKPolk43 min
Apr 25, 2:35 PM CDTTornado WarningLZKMontgomery, Polk25 min
Apr 25, 2:42 PM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr
Apr 25, 2:55 PM CDTFlash Flood WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 1 more6 hr
Apr 25, 2:55 PM CDTTornado WarningLZKMontgomery, Polk35 min
Apr 25, 3:11 PM CDTTornado WarningLZKMontgomery, Scott, Yell34 min
Apr 25, 3:16 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Perry, Pike, Yell44 min
Apr 25, 3:37 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Perry, Scott, Yell38 min
Apr 25, 3:38 PM CDTTornado WarningLZKClark, Montgomery, Pike52 min
Apr 25, 3:40 PM CDTTornado WarningLZKGarland, Montgomery, Perry35 min
Apr 25, 3:46 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Sharp, Stone44 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.